Side effects, nausea, exteme sudden sweating, low appetite (fine with me). After 4 weeks, went to just one 150mg, hoping the side effects would subside. Nope! Now on for 5 weeks and more depressed, irritable, sad etc. No relief. Should I just wean off and try sometjing different? I hate to give up 5 weeks, but I can't take much more and neither can my husband and son. Please help!
I’ve been on the same dosage for 12 days. My anxiety and panic attack’s are getting worse. I’ve almost gone to the ER the last two nights because of it. I’m calling tomorrow to see about changing dosage or medication altogether. I can’t live like this. It’s terrifying.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2011 • 1 answer
Updated 13 Aug 2015 • 3 answers
Updated 19 Mar 2018 • 2 answers
Updated 31 Jul 2017 • 2 answers
Updated 19 days ago • 3 answers